# SDR SWIA202266586

- Difficulty date: September 15, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000485
- Aircraft time: 21,583 hours, 11,942 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF I R/H INBOARD SEAT TRACK HAS MULTIPLE GOUGES FROM FWD OF FR23 TO FR34 AS MARKED     (C-CHECK RO 10/4/2022)    REMOVED AND REPLACED CFI R/H INBOARD SEAT TRACK FR23 TO FR34 REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
